# SDR 96FDEA00967

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1505199360
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01) ON TOP AND BOTTOM FLANGES OF FAIRING SUPPORT CHORD BS 351 LBL TO RBL 17 WL 145 AT VARIOUS LOCATIONS.  REMOVED FAIRING SUPPORT CHORD BS 351 LBL TO RBL 17 WL 145 AND REPLACED WITH NEW CHORD PER FEDEX SRM 51-30-2.
